# SDR UPS96421732

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Part number: 015U040020
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FWD CARGO COMPARTMENT:  AFTER HFEC INSPECTION, FOUND BULKHEAD CHORD STA 1000 CRACKED BETWEEN STR 46/47 RT, CRACK LENGTH APPROX. 40MM.   REPLACED LWR CHORD SEGMENT AT BS 1000 ACC. EO B747-5310-5301-E PER SALES ORDER NR 69494-20.
